# SDR ASMF20161216001

- Difficulty date: October 18, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N957AM
- Make and model: Boeing 737-800
- Aircraft serial: 39957
- Aircraft time: 6,167 hours, 2,365 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 442653
- Part serial: BECWB063
- Condition: Failed
- Location: Right
- Part time: 10,059 hours, 3,723 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 70 KNOTS DUE TO RIGHT EICAS MESSAGE MASTER CAUTION AND ENGINE CONTROL LIGHT TURNED ON. THE FLIGHT CREW PERFORMED THE QRH 7.14 PROCEDURE, CONFIRMING THE FAILURE. MAINTENANCE PERSONNEL PERFORM THE FIM 73-06 TASK 801 PROCEDURE, DETECTING THE RIGHT ENGINE HMU DAMAGED. AIRCRAFT WAS SENT TO THE HANGAR AND THE RIGHT HMU WAS REPLACED IAW AMM 73-21-10, TESTED CORRECT. THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY DUE TO THE MAXIMUM GROSS WEIGHT 79 015 KG AND BRAKES ON SPEED 110 KNOTS WERE NOT EXCEEDED IAW MM 05-51-07.
